# SDR SWAA2019062133952

- Difficulty date: June 5, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A378114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE AT #6 FLAP TRACK WIGGLE PLATE CRACKED.   R&R WIGGLE PLATE IAW SRM.
